# SDR BAQA081652

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N117LC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7027
- Aircraft time: 6,652 hours
- Engine: Lyc LTS101650B1
- System (JASC): 7323 · Turbine Governor
- Part: Limiter
- Part number: 430137201
- Part serial: 683
- Condition: Malfunctioned
- Location: Eng Overspeed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE OVERSPEED TEST INTERMITTENTLY.  ENGINE NR LE 45085 REPLACED WITH SERVICEABLE UNIT.
